# SDR SWAA2015061940950

- Difficulty date: June 8, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 56,790 hours, 32,745 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE NR 1 SLAT SKIN CRACKED.  REPAIRED SKIN IAW SRM.
